Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CONTINUUM MODELS FOR DAMAGEABLE PARTICULATE COMPOSITES BASED ON STRUCTURAL FORMULATIONS
Autore:
MOSHEV VV; GOLOTINA LA; GARISHIN OC;
Indirizzi:
RUSSIAN ACAD SCI,INST CONTINUOUS MEDIA MECH,KOROLEV STR 1 PERM 614061RUSSIA
Titolo Testata:
The Journal of adhesion
fascicolo: 1-4, volume: 65, anno: 1998,
pagine: 207 - 216
SICI:
0021-8464(1998)65:1-4<207:CMFDPC>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Keywords:
DAMAGEABLE PARTICULATE COMPOSITES; CONTINUUM MODEL; CELL MODEL; STRUCTURAL INHOMOGENEITY; FINITE ELEMENT METHOD;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
8
Recensione:
Indirizzi per estratti:
Citazione:
V.V. Moshev et al., "CONTINUUM MODELS FOR DAMAGEABLE PARTICULATE COMPOSITES BASED ON STRUCTURAL FORMULATIONS", The Journal of adhesion, 65(1-4), 1998, pp. 207-216

Abstract

The method of transforming discrete structural models of particulate composites into adequate continuous representations is offered. Three dimensional levels of structural damage are treated as those of the cells, the finite elements and the specimens.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/11/20 alle ore 06:22:57